1 doctor weighed in:

Last month I had what I thought was a yeast infection after I took antibiotics. I took one azo and it went away. Was it normal that my vagina was sore?

1 doctor weighed in
Dr. Betsy Greenleaf
Gynecology

In brief: Hmm?

Antibiotics can cause a yeast infection which could make your vagina feel sore.
Azo does not treat yeast infections but will numb the lining of the bladder. It is sometimes difficult to tell between bladder irritation or vaginal irrigation because the nerves of both are close to each other

In brief: Hmm?

Antibiotics can cause a yeast infection which could make your vagina feel sore.
Azo does not treat yeast infections but will numb the lining of the bladder. It is sometimes difficult to tell between bladder irritation or vaginal irrigation because the nerves of both are close to each other
Dr. Betsy Greenleaf
Dr. Betsy Greenleaf
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
16 years in practice
47M people helped
Continue
111,000 doctors available